# SDR AMTA200600425

- Difficulty date: July 8, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT CAME ON AFTER TAKEOFF.  LIGHT STAYED  OUT AFTER RESET.  PERFORMED BITE CHECK ON BOTH CONTROLLER NO FAULTS.  INSPECT PACK INLET/EXHAUST NO OBSTRUCTIONS.  PACK CHECKS NORMAL ON GROUND AT MDW AMM.  (K)
